Jump to ContentJump to Main Navigation

Journal of Numerical Mathematics

Editor-in-Chief: Hoppe, Ronald H. W. / Kuznetsov, Yuri

Managing Editor: Olshanskii, Maxim

Editorial Board Member: Axelsson, Owe / Brenner, Susanne C. / Carstensen, Carsten / Dryja, M. / Feistauer, Miloslav / Glowinski, R. / Lazarov, Raytcho / Nataf, Frédéric / Neittaanmaki, P. / Pironneau, O. / Quarteroni, Alfio / Rannacher, Rolf / Repin, Sergey I. / Shi, Zhong-ci / Tyrtyshnikov, Eugene E. / Widlund, O. / Zou, Jun

4 Issues per year


IMPACT FACTOR increased in 2013: 0.633
Rank 126 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 0.932
Source Normalized Impact per Paper (SNIP): 0.812

Mathematical Citation Quotient 2013: 0.57

VolumeIssuePage

Issues

A staggered discontinuous Galerkin method for the convection–diffusion equation

E. Chung / C. S. Lee

Citation Information: Journal of Numerical Mathematics. Volume 20, Issue 1, Pages 1–32, ISSN (Online) 1569-3953, ISSN (Print) 1570-2820, DOI: 10.1515/jnum-2012-0001, April 2012

Publication History

Published Online:
2012-04-24

Comments (0)

Please log in or register to comment.